Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RM1985

So why does the initial breakout on accutane happen anyway?

Just curious... I might be taking it very soon (I got the pills already, they didn't cost anything, so why not)...

Share this post


Link to post
Share on other sites

you break out at first because the accutane is pushing out all the crap in your pores, so you look like shit at first, then once you heal, the pores are clean, the shrink in size, and hopefully stay that way

Share this post


Link to post
Share on other sites

not everyone gets it. I didnt get any initial break out at all, so dont worry.

Ask your derm if there is a chance u will get an initial breakout, it depends on ure history and type of acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×